# SDR UIEA2018092702092

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,551 hours, 15,518 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38850585
- Part serial: 100793
- Condition: Not Reported
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. TRANSFER TO MDDR 100321 IAW DDG 4-11-01A CAT C DUE DATE 08-OCT18, PLACARD INSTALLED.
